Pitso ya Kalaneng 2025 festival

PITSO YA KALANENG 2025 FESTIVAL PRESENTS - O WEEK FESTIVAL PERFORMANCE SCHEDULE - MONDAY 10 FEBRUARY TO FRIDAY 14 FEBRUARY 2025

| NAME OF PRODUCTION/EVENT | TIME | DURATION | VENUE | AGE | | | | | |
|---|----------------|------------|--------------------|-------------|--|--|--|--|--|
| | | | | RESTRICTION | | | | | |
| MONDAY 10 FEBRUARY 2025 | | | | | | | | | |
| Head of School Address | 10h00 | 10mins | Wits Theatre | None | | | | | |
| NDANGE | 12h00 | 40mins | Wits Theatre | 13 | | | | | |
| Theatre & Performance Workshops | 16h00 | 60mins | All Venues | None | | | | | |
| iNgoma | 17h30 | 75mins | Wits Theatre | 13 | | | | | |
| Wits Choir in Song | 19h30 | 60mins | Wits Theatre | None | | | | | |
| TUESDAY 11 FEBRUARY 2025 | | | | | | | | | |
| BONDAGE EN-SUIT (e) | 11h00 | 40mins | Downstairs Theatre | 13 | | | | | |
| NDANGE | 12h00 | 40mins | Wits Theatre | 13 | | | | | |
| V.V.V Security | 12h30 | 40mins | Downstairs Theatre | 13 | | | | | |
| Molora | 14h30 | 40mins | Downstairs Theatre | 13 | | | | | |
| Meet and Greet with TAP & Theatre Staff | 16h00 | 60mins | Wits Theatre | None | | | | | |
| Flesh in the Garden | 18h00 | 45mins | Nunnery | 13+ | | | | | |
| Lab of Learning Jazz Session | 18h00 | 90mins | Main Theatre | None | | | | | |
| | | | Foyer | | | | | | |
| | DNESDAY 12 FEE | | | | | | | | |
| V.V.V Security | 11h00 | 40mins | Downstairs Theatre | 13 | | | | | |
| BONDAGE EN-SUIT (e) | 12h30 | 40mins | Downstairs Theatre | 13 | | | | | |
| The After Effect | 12h30 | 40mins | Amphitheatre | 13 | | | | | |
| Liewe Pa | 14h00 | 30mins | Downstairs Theatre | None | | | | | |
| Theatre & Performance Workshops | 16h00 | 60mins | All Venues | None | | | | | |
| Mad Man Tales: Delusions | 17h30 | 40mins | Downstairs Theatre | 13 | | | | | |
| Flesh in the Garden | 18h00 | 45mins | Nunnery | 13+ | | | | | |
| · · · · · · · · · · · · · · · · · · · | URSDAY 13 FEBI | RUARY 2025 | | | | | | | |
| Molora | 12h00 | 40mins | Downstairs Theatre | 13 | | | | | |
| The After Effect | 12h30 | 40mins | Amphitheatre | 13 | | | | | |
| Liewe Pa | 14h30 | 30mins | Downstairs Theatre | None | | | | | |
| Flesh in the Garden | 15h00 | 45mins | Nunnery | 13+ | | | | | |
| Mad Man Tales: Delusions | 15h30 | 40mins | Downstairs Theatre | 13 | | | | | |
| Theatre & Performance Workshops | 16h00 | 60mins | All Venues | None | | | | | |
| Book Launch - "Decolonising African | 18h00 | 90mins | Wits Theatre | None | | | | | |
| Theatre" , Author Prof.Dr. Samuel | | i i | | | | | | | |
| Ravengai | | | | | | | | | |
| FRIDAY 14 FEBRUARY 2025 | | | | | | | | | |
| Theatre & Performance Staff Induction | 10h00 | 180mins | Main Theatre | None | | | | | |
| Digital Arts & Fine Arts Exhibitions | 14h00 | N/A | Amphitheatre | None | | | | | |
| | | | Foyer | | | | | | |
| Flesh in the Garden | 16h00 | 45mins | Nunnery | 13+ | | | | | |
| Letter 7 to Moûsai | 18h00 | 30mins | Main Theatre | 13 | | | | | |
| NYA Music & Poetry Jams | 19h00 | 120mins | Main Theatre | None | | | | | |
| | | | Foyer | | | | | | |











Pitso ya Kalaneng 2025 festival

PITSO YA KALANENG 2025 FESTIVAL PRESENT - DANCE FESTIVAL (WEEK 1)
PERFORMANCE SCHEDULE - WEDNESDAY 19 FEBRUARU TO SATURDAY 22 FEBRUARY 2025

| NAME OF PRODUCTION/EVENT | TIME | DURATION | VENUE | AGE RESTRICTION | | | | |
|----------------------------|--------|----------|-----------------|--------------------|--|--|--|--|
| WEDNESDAY 19 FEBRUARY 2025 | | | | | | | | |
| F-R-A-G-M-E-N-T-E-D | 18h00 | 30mins | Main Theatre | None | | | | |
| Seven Colours, Letsema | 20h00 | 30mins | Main Theatre | None | | | | |
| THURSDAY 20 FEBRUARY 2025 | | | | | | | | |
| F-R-A-G-M-E-N-T-E-D | 18h00 | 30mins | Main Theatre | None | | | | |
| Seven Colours, Letsema | 20h00 | 30mins | Main Theatre | None | | | | |
| FRIDAY 21 FEBRUARY 2025 | | | | | | | | |
| F-R-A-G-M-E-N-T-E-D | 18h00 | 30mins | Main Theatre | None | | | | |
| Seven Colours, Letsema | 20h00 | 30mins | Main Theatre | None | | | | |
| SATURDAY 22 FEBRUARY 2025 | | | | | | | | |
| From 94-24 | 16h30 | 20mins | Outside Wits | | | | | |
| | 101130 | | Theatre Complex | None | | | | |
| F-R-A-G-M-E-N-T-E-D | 18h00 | 30mins | Main Theatre | None | | | | |
| Seven Colours, Letsema | 20h00 | 30mins | Main Theatre | None | | | | |













Pitso ya Kalaneng 2025 festival

PITSO YA KALANENG 2025 FESTIVAL PRESENT - DANCE FESTIVAL (WEEK 2)
PERFORMANCE SCHEDULE - THURSDAY 27 FEBRUARY TO SATURDAY 01 MARCH 2025

| | NAME OF PRODUCTION/EVENT | TIME | DURATION | VENUE | AGE RESTRICTION | | | | |
|-------------------------|---------------------------|-------|----------|----------------------------------|--------------------|--|--|--|--|
| | THURSDAY 27 FEBRUARY 2025 | | | | | | | | |
| | M E M E [TICS] | 20h00 | 50mins | Outside, Great Hall | PG | | | | |
| FRIDAY 28 FEBRUARY 2025 | | | | | | | | | |
| | Letter 7 to Moûsai | 14h00 | 30mins | Main Theatre | 13 | | | | |
| | M E M E [TICS] | 20h00 | 50mins | Outside, Great Hall | PG | | | | |
| SATURDAY 1 MARCH 2025 | | | | | | | | | |
| | Letter 7 to Moûsai | 14h00 | 30mins | Main Theatre | 13 | | | | |
| | From - 94 - 24 | 18h00 | 20mins | Outside, Wits Theatre Complex | None | | | | |
| | Notanotherpodcast | 18h30 | 60mins | Outside, Wits Theatre Complex | None | | | | |
| | M E M E [TICS] | 20h00 | 50mins | Outside, Great Hall | PG | | | | |
| | Dance Festival Closing | 21h30 | 60mins | Wits Theatre Complex | None | | | | |











